# SDR USAA001648

- Difficulty date: October 2, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED 1 INCH, AT FLOORBEAM CHORD BS 344, RBL 12.  REPLACED ANGLE PER SRM 51-10-2.  (M)
